CERN Theory Group Retreat 2014

Europe/Zurich
Les Houches Centre de Physique

Les Houches Centre de Physique

Michelangelo Mangano , Wolfgang Lerche (CERN)
Description
A meeting of the members of CERN's theory group, to review its scientific activities and recent results, to learn more about each other's research, and to familiarize the new members with CERN's scientific environment and with the rest of the group.

We shall reach Les Houches in the morning of Wednesday Nov 5, driving by car. The working sessions will take place on Wednesday afternoon, Thursday morning and Friday morning. On Thursday afternoon, we'll have free time for discussions, or excursions, if weather permits.

Participants
  • Agostino Patella
  • Alberto Ramos
  • Aleksi Kurkela
  • Alessandro Vichi
  • Andreas Crivellin
  • Andreas Papaefstathiou
  • Andreas Weiler
  • Andrey Katz
  • Balt Van Rees
  • Benjamin Fuks
  • Boris Samuel Pioline
  • Brian Batell
  • Camille Bonvin
  • Claude Duhr
  • Daniel Stolarski
  • Denis Klevers
  • Diego Blas Temino
  • Fabrizio Caola
  • Feng Luo
  • Florian Goertz
  • Florian Staub
  • Gavin Salam
  • Gian Giudice
  • Giulia Zanderighi
  • Hagen Triendl
  • Hendrik Mantler
  • Hua-Sheng Shao
  • Hye-Sung Lee
  • Ioannis Florakis
  • Jan Hamann
  • Korinna Zapp
  • Kyriakos Papadodimas
  • Liam Keegan
  • Luis Alvarez-Gaume
  • Marina Marinkovic
  • Marine Samsonyan
  • Markus Schulze
  • Mathias Garny
  • Matthew McCullough
  • Michelangelo Mangano
  • Miguel Paulos
  • Noppadol Mekareeya
  • Pedro Schwaller
  • Rikkert Frederix
  • Roberto Contino
  • Roberto Franceschini
  • Sebastian Sapeta
  • Sergey Sibiryakov
  • Sheer El Showk
  • Simon Badger
  • simone alioli
  • Stefan Floerchinger
  • Stefano Frixione
  • Urs Achim Wiedemann
  • Valerio Bertone
  • Wolfgang Lerche
    • 12:00 12:30
      Arrival and registration 30m
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 14:10
      Welcome to the TH retreat 10m
      Speaker: Michelangelo Mangano (CERN)
      Slides
    • 14:10 14:30
      Introduction to the TH group 20m
      Speaker: Wolfgang Lerche (CERN)
      Slides
    • 14:30 15:26
      Lattice field theory
      • 14:30
        Introduction - Patella 20m
        Slides
      • 14:50
        Keegan 12m
        Slides
      • 15:02
        Marinkovic 12m
        Slides
      • 15:14
        Ramos 12m
        Slides
    • 15:26 19:00
      Collider physics
      • 15:26
        Introduction - Mangano 20m
        Slides
      • 15:46
        Frixione 5m
      • 15:51
        Zanderighi 5m
        Slides
      • 15:56
        Duhr 5m
        Slides
      • 16:01
        Alioli 12m
        Slides
      • 16:13
        Badger 12m
        Slides
      • 16:25
        Coffee break 30m
      • 16:55
        Bertone 12m
        Slides
      • 17:07
        Caola 12m
        Slides
      • 17:19
        Frederix 12m
        Slides
      • 17:31
        Fuks 12m
        Slides
      • 17:43
        Mantler 12m
        Slides
      • 17:55
        Papaefstathiou 12m
        Slides
      • 18:07
        Sapeta 12m
        Slides
      • 18:19
        Schulze 12m
        Slides
      • 18:31
        Shao 12m
        Slides
    • 19:00 19:30
      Welcome drink 30m
    • 19:30 20:45
      Dinner 1h 15m
    • 07:45 08:45
      Breakfast 1h
    • 08:45 09:29
      Heavy ions and thermal FT
      • 08:45
        Introduction - Wiedemann 20m
      • 09:05
        Floerchinger 12m
      • 09:17
        Zapp 12m
    • 09:40 12:21
      Strings and field theory
      • 09:40
        Introduction - Alvarez-Gaume 20m
        The slides of the following presentations in this session (except those given at the blackboard) are included in the slides of this Introduction
        Slides
      • 10:00
        Lerche 5m
      • 10:05
        Papadodimas 5m
      • 10:10
        Pioline 5m
      • 10:15
        Coffee break 30m
      • 10:45
        El-Showk 12m
      • 10:57
        Klevers 12m
      • 11:09
        Paulos 12m
      • 11:21
        Samsonyan 12m
      • 11:33
        Triendl 12m
      • 11:45
        Van Rees 12m
      • 11:57
        Mekareeya 12m
      • 12:09
        Florakis 12m
    • 12:45 13:45
      Lunch 1h
    • 13:45 19:30
      Free time: discussion, hikes, .... 5h 45m
    • 19:30 21:00
      Dinner 1h 30m
    • 07:45 08:45
      Breakfast 1h
    • 08:45 11:23
      BSM
      • 08:45
        Introduction - Contino 20m
        Slides
      • 09:05
        Katz 5m
        Slides
      • 09:10
        Weiler 5m
      • 09:15
        Batell 12m
        Slides
      • 09:27
        Crivellin 12m
        Slides
      • 09:39
        Franceschini 12m
        Slides
      • 09:51
        Goertz 12m
        Slides
      • 10:03
        Luo 12m
        Slides
      • 10:15
        Coffee break 20m
      • 10:35
        Staub 12m
        Slides
      • 10:47
        Lee 12m
        Slides
      • 10:59
        Stolarski 12m
        Slides
      • 11:11
        Vichi 12m
        Slides
    • 11:23 12:40
      Astro/Cosmo
      • 11:23
        Introduction - Blas 20m
        Slides
      • 11:43
        Sibiryakov 5m
      • 11:48
        Schwaller 12m
        Slides
      • 12:00
        Bonvin 12m
        Slides
      • 12:12
        Garny 12m
        Slides
      • 12:24
        McCullough 12m
        Slides
    • 12:45 13:45
      Lunch 1h
    • 14:00 14:15
      Departure 15m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×